Works matching DE "CONFORMAL field theory"
Results: 1721
Majority vote ensembles of conformal predictors.
- Published in:
- Machine Learning, 2019, v. 108, n. 3, p. 475, doi. 10.1007/s10994-018-5752-y
- By:
- Publication type:
- Article
Conformal structure‐preserving method for two‐dimensional damped nonlinear fractional Schrödinger equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 4, p. 3195, doi. 10.1002/num.23005
- By:
- Publication type:
- Article
Conformal structure‐preserving schemes for damped‐driven stochastic nonlinear Schrödinger equation with multiplicative noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1706, doi. 10.1002/num.22951
- By:
- Publication type:
- Article
On the nullity of conformal Killing graphs in foliated Riemannian spaces.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 285, doi. 10.1007/s00010-013-0203-0
- By:
- Publication type:
- Article
On Minimal Entanglement Wedge Cross Section for Holographic Entanglement Negativity.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 3, p. 125, doi. 10.3390/universe10030125
- By:
- Publication type:
- Article
A New Approach to String Theory.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 451, doi. 10.3390/universe9100451
- By:
- Publication type:
- Article
Thermal Effects in Ising Cosmology.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 434, doi. 10.3390/universe9100434
- By:
- Publication type:
- Article
A First-Quantized Model for Unparticles and Gauge Theories around Conformal Window.
- Published in:
- Universe (2218-1997), 2021, v. 7, n. 12, p. 1, doi. 10.3390/universe7120471
- By:
- Publication type:
- Article
On h-almost conformal η-Ricci-Bourguignon soliton in a perfect fluid spacetime.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2024, v. 28, n. 1, p. 75, doi. 10.12697/ACUTM.2024.28.06
- By:
- Publication type:
- Article
Effects of geometric optics in conformal Weyl gravity.
- Published in:
- Arabian Journal of Mathematics, 2019, v. 8, n. 4, p. 259, doi. 10.1007/s40065-019-0257-5
- By:
- Publication type:
- Article
Classification of static cylindrically symmetric spacetimes in f(R) theory of gravity by conformal motions with perfect fluid matter.
- Published in:
- Arabian Journal of Mathematics, 2019, v. 8, n. 2, p. 115, doi. 10.1007/s40065-018-0215-7
- By:
- Publication type:
- Article
Integrability of SLE via conformal welding of random surfaces.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 5, p. 2651, doi. 10.1002/cpa.22180
- By:
- Publication type:
- Article
Conformal covariance of connection probabilities and fields in 2D critical percolation.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 3, p. 2138, doi. 10.1002/cpa.22171
- By:
- Publication type:
- Article
Dimension Reduction for Thin Films with Transversally Varying Prestrain: Oscillatory and Nonoscillatory Cases.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 9, p. 1880, doi. 10.1002/cpa.21871
- By:
- Publication type:
- Article
Exponential Decay for the Near‐Critical Scaling Limit of the Planar Ising Model.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 7, p. 1371, doi. 10.1002/cpa.21884
- By:
- Publication type:
- Article
Non-Abelian anyon collider.
- Published in:
- Nature Communications, 2022, v. 13, n. 1, p. 1, doi. 10.1038/s41467-022-34329-y
- By:
- Publication type:
- Article
COUPLED FREE FERMION CONFORMAL FIELD THEORY AND REPRESENTATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2024, v. 110, n. 1, p. 170, doi. 10.1017/S0004972724000224
- By:
- Publication type:
- Article
CLASSIFICATION OF QUIVER HOPF ALGEBRAS AND POINTED HOPF ALGEBRAS OF TYPE ONE.
- Published in:
- 2013
- By:
- Publication type:
- Back Cover
On Witten's Extremal Partition Functions.
- Published in:
- Annals of Combinatorics, 2019, v. 23, n. 3/4, p. 953, doi. 10.1007/s00026-019-00437-8
- By:
- Publication type:
- Article
Cardy-Verlinde Formula and Its Self-Gravitational Corrections for Regular Black Holes.
- Published in:
- Advances in High Energy Physics, 2014, p. 1, doi. 10.1155/2014/926589
- By:
- Publication type:
- Article
Phase Transitions, Geometrothermodynamics, and Critical Exponents of Black Holes with Conformal Anomaly.
- Published in:
- Advances in High Energy Physics, 2014, p. 1, doi. 10.1155/2014/739454
- By:
- Publication type:
- Article
Massive Conformal Gravity.
- Published in:
- Advances in High Energy Physics, 2014, p. 1, doi. 10.1155/2014/520259
- By:
- Publication type:
- Article
Thermodynamics of soft wall model of AdS/QCD in Einstein–Maxwell–Gauss–Bonnet gravity.
- Published in:
- Canadian Journal of Physics, 2021, v. 99, n. 7, p. 513, doi. 10.1139/cjp-2020-0226
- By:
- Publication type:
- Article
Non-equilibrium phase and entanglement entropy in 2D holographic superconductors via gauge-string duality.
- Published in:
- Canadian Journal of Physics, 2016, v. 94, n. 10, p. 1102, doi. 10.1139/cjp-2016-0338
- By:
- Publication type:
- Article
Logarithmic corrections of charged hairy black holes in (2 + 1) dimensions.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 12, p. 1638, doi. 10.1139/cjp-2014-0229
- By:
- Publication type:
- Article
Rational conformal field theory with matrix level and strings on a torus.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 1, p. 65, doi. 10.1139/cjp-2013-0326
- By:
- Publication type:
- Article
On ∈-Kenmotsu 3-manifolds admitting *-conformal η-Ricci solitons.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2021, v. 26, n. 1, p. 1
- By:
- Publication type:
- Article
Conformal vector fields on a Riemannian manifold.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2014, v. 19, n. 2, p. 86
- By:
- Publication type:
- Article
Componentwise conformal vector fields on Riemannian almost product manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2014, v. 19, n. 1, p. 88
- By:
- Publication type:
- Article
Combinatorial 2d higher topological quantum field theory from a local cyclic A∞ algebra.
- Published in:
- Letters in Mathematical Physics, 2024, v. 114, n. 6, p. 1, doi. 10.1007/s11005-024-01874-0
- By:
- Publication type:
- Article
A formula for the relative entropy in chiral CFT.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 9, p. 2363, doi. 10.1007/s11005-020-01296-8
- By:
- Publication type:
- Article
Integrating over quiver variety and BPS/CFT correspondence.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 6, p. 1237, doi. 10.1007/s11005-020-01261-5
- By:
- Publication type:
- Article
Relative entropy for coherent states in chiral CFT.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 4, p. 713, doi. 10.1007/s11005-019-01238-z
- By:
- Publication type:
- Article
Higher-rank isomonodromic deformations and W-algebras.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 2, p. 327, doi. 10.1007/s11005-019-01207-6
- By:
- Publication type:
- Article
Conformal equations that are not Virasoro or Weyl invariant.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 10, p. 2255, doi. 10.1007/s11005-019-01186-8
- By:
- Publication type:
- Article
The unrolled quantum group inside Lusztig's quantum group of divided powers.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 7, p. 1665, doi. 10.1007/s11005-019-01185-9
- By:
- Publication type:
- Article
The spectrum of permutation orbifolds.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 7, p. 1559, doi. 10.1007/s11005-019-01162-2
- By:
- Publication type:
- Article
Classification of screening systems for lattice vertex operator algebras.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 7, p. 1573, doi. 10.1007/s11005-019-01161-3
- By:
- Publication type:
- Article
In memoriam: Boris Dubrovin.
- Published in:
- 2019
- By:
- Publication type:
- Editorial
Schramm–Loewner-evolution-type growth processes corresponding to Wess–Zumino–Witten theories.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 6, p. 1397, doi. 10.1007/s11005-018-01150-y
- By:
- Publication type:
- Article
Probability distributions for the stress tensor in conformal field theories.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 4, p. 747, doi. 10.1007/s11005-018-1124-6
- By:
- Publication type:
- Article
On twisted reality conditions.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 3, p. 643, doi. 10.1007/s11005-018-1120-x
- By:
- Publication type:
- Article
Punctures and dynamical systems.
- Published in:
- Letters in Mathematical Physics, 2019, v. 109, n. 3, p. 449, doi. 10.1007/s11005-018-1118-4
- By:
- Publication type:
- Article
An admissible level osp^1|2-model: modular transformations and the Verlinde formula.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 11, p. 2363, doi. 10.1007/s11005-018-1097-5
- By:
- Publication type:
- Article
Fractional quiver W-algebras.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 11, p. 2425, doi. 10.1007/s11005-018-1087-7
- By:
- Publication type:
- Article
Rigidity in vacuum under conformal symmetry.
- Published in:
- Letters in Mathematical Physics, 2018, v. 108, n. 10, p. 2285, doi. 10.1007/s11005-018-1079-7
- By:
- Publication type:
- Article
Conjugation properties of tensor product and fusion coefficients.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 2, p. 291, doi. 10.1007/s11005-016-0901-3
- By:
- Publication type:
- Article
Axiomatic Conformal Theory in Dimensions >2 and AdS/CT Correspondence.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 9, p. 1181, doi. 10.1007/s11005-016-0866-2
- By:
- Publication type:
- Article
A Note on Invariant Temporal Functions.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 7, p. 959, doi. 10.1007/s11005-016-0850-x
- By:
- Publication type:
- Article
On the Defect Group of a 6D SCFT.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 6, p. 765, doi. 10.1007/s11005-016-0839-5
- By:
- Publication type:
- Article